RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 20, Issue 3  


Asymptotically optimal tests in mathematical statistics
A. A. Borovkov
463
Asymptotic expansions associated with some statistical estimates in the smooth case. I. Decompositions of random variables
S. I. Gusev
488
An optimal impulse control problem with incomplete data
V. A. Ryasin
515
Limit theorems for polylinear forms and quasi-polynomial functions
V. I. Rotar'
527
The limiting distribution of the number of cyclic points in a random mapping of bounded height
A. A. Grusho
547
On some distributions connected with the waiting time in a polynomial scheme
G. I. Ivchenko
557
Some properties of piecewise linear Markov processe
V. V. Kalashnikov
571
On stability of highly reliable systems
M. I. Freidlin
584
Invariant statistics and characterizations of probability distributions
A. L. Rukhin
596

Short Communications
On the asymptotic behaviour of the first eigenvalue of a second-order differential operator with small parameter by the higher derivatives
A. D. Wentzel'
610
Limit distributions of distance to the nearest mutual ancestor
A. M. Zubkov
614
On the statistics of branching processes
N. M. Yanev
623
Characterization of stochastic processes determined up to shift
B. L. S. Prakasa Rao
633
On the strong law of large numbers
S. V. Nagaev, N. A. Volodin
637
On the rate of convergence for the multidimensiona invariance principle
V. V. Gorodestkii
642
The mixing rate of stochastic flows and nondissapearing sets
V. V. Vasyanin, A. I. Linetskii
649
On generalized Poisson distribution on groups
G. M. Feldman
653
On decompositions of radially symmetric distributions
L. S. Kudina
656
On the factorization of infinitely divisible distributions
A. E. Fryntov
661
Some properties of lacunary series and Gaussian measures connected with uniform versions of properties of Egoroff and Lusin
B. S. Tsirel'son
664
On samples with identically distributed linear statistics
A. A. Zinger
668

Summary of Reports Presented at Sessions of the Probability and Statistics Seminar in the Leningrad Section of the Mathematical Institute of the USSR Academy of Sciences
673
Summary of Reports Presented at Sessions of the Seminar on the theory of Probability and Mathematical Statistics in the Mathematical Institute of the Academy of Sciences of the USSR
692
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020